Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
144 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Panadol tab overdose in 3 yr

Premium Questions

Dr.  Olsi Taka MD

A child took 10 tabs of Panadol and slept immediately. When her sister waked her she couldn't recognize her sister niether her parents for almost an hour. She was black out. She was frighten an confused ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. Ilir Sharka MD

I gave my husband 2 Losarten 25 mg. instead of one, will this hurt him. He also take coreg tabs 3.125 mg and Bumex 2 mg ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr.  Manjeth Kumar G MD

Hello, from yesterday on I have flu and fever , therefore I've taken maximum of 5000 mg of panadol since yesterday 3 pm until todays 6 pm. My weight is 52 kg. I worry that it can be overdose ... View answer

Answered by : Dr. Manjeth Kumar G ( General & Family Physician)
Dr. Michelle Gibson James MD

A 15 year old girl weighing 100 kg gas taken 10 Panadol about 2 hours ago will that kill her. ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Mahaveer Patil MD

I took 20 tablets of panadol , i was trying to kill myself obviously. I regret now though. My head hurts and I feel a bit nauseous. I'm too embarrassed to go to the doctors or hospital. Will I be okay? ... View answer

Answered by : Dr. Mahaveer Patil ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.   Ashakiran S MD

I m 71 years old and have mistakenly taken 3 Carvedilol tabs instead of the 2 prescribed. My blood pressure is presently 107/48. The 3rd pill was taken about 45 minutes ago. How low can my BP go before... View answer

Answered by : Dr. Ashakiran S ( General & Family Physician)
Dr. Dilip.Shah. MD

when i am depressed i took 20 tabs of paraceitomal(10 tabs- 500 mg 10 tabs of 650 mg ... chances of liver failure or what may be the result of this tabs and how many day it will take for me ... View answer

Answered by : Dr. Dilip.Shah. ( Anesthesiologist)
Dr. Anjana Rao Kavoor MD

Hello. About a month ago due to depression I took 10 panadols and was rushed to the emergency unit even though I didn t feel any overdose symptoms at all. I was discharged after spending 5 hours ... View answer

Answered by : Dr. Anjana Rao Kavoor ( Psychiatrist)
Dr. Khushboo Priya MD

to march 28th. My doc prescribed norethisterone 5mg tablets ( 2 tabs 3 times daily). I have stopped bleeding . however, after researching the drug, I think the prescription may be an overdose . my... View answer

Answered by : Dr. Khushboo Priya ( Infertility Specialist)
Dr.  Alexander Davis MD

Hi. I took 12 tablets of panadols about two months ago. I did not go to the hospital, as thought ... to 3 am as the itch wakes me up. I have been getting tired easily these days, and my backbone hurts ... View answer

Answered by : Dr. Alexander Davis ( General & Family Physician)

Mobile Questions and Answers

Dr. Mahesh Koregol MD

Hi, I read your query and I understand your concerns. Following is my reply: 1) Yes . 2) Overdosage is possible on metformin. 3) If taken please go to emergency department. Let me know if you have anymore...

Dr. Santosh Kumar A MD

hi., panadol contains acetaminophen (analgesic & antipyretic). If u have consumed more than 6-7 tabs (500mg) symptoms of overdose like diarrhea, nausea, vomiting, stomach cramps, loss of appetite may...

Dr. Klerida Shehu MD

Hi I read your query and would like to say that you should consulting a toxicologist to treat medical overdose.